Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On oscillation numbers of second order linear differential systems


Author: John Jones Jr.
Journal: Quart. Appl. Math. 23 (1965), 181-182
MSC: Primary 69.00
DOI: https://doi.org/10.1090/qam/182180
MathSciNet review: 182180
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Philip Hartman, The existence of large or small solutions of linear differential equations, Duke Math. J. 28 (1961), 421–429. MR 0130432
  • [2] Aurel Wintner, A comparison theorem for Sturmian oscillation numbers of linear systems of second order, Duke Math. J. 25 (1958), 515–518. MR 0100700

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 69.00

Retrieve articles in all journals with MSC: 69.00


Additional Information

DOI: https://doi.org/10.1090/qam/182180
Article copyright: © Copyright 1965 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website